i live in a relatively small suburb in cincy. For years I have been an addict. I Recently well six months ago found a small pharmacy in town. I have been buying codiene cough syrup with either expectorant or guaninefissen i sign a legal narcotic log, pay 10 dollars. Is then i know not better but at all safer than pills like vics percs?
If your question is codiene safer on your body than taking opiates, i would say----- yes, but if you glup it down and drink than no. It can make you addicated as opiates do and than you will want to move up to something stronger. Hope that answers your question the way i read it.
Absoutley not! I have a degree in clinical psychology and am a former Vicodin addict, and have abused many other drugs. Codiene is also an opiate, and taking it in liquid form with guaninefissen in large amounts is bad. Large amounts meaning tablespoons or chugging a bit from the bottle is very dangerous! Codiene is addicting enough, and cough syrups containing guaninefissen (an expectorant) will increase your heatbeat and cause nausea. Liquid codiene is absorbed much quicker into the bloodstream, and can be just as addicting if not more than pills. This is quite disturbing. Obviously I am not going to pass judgement, but you are dealing with an illegal pharmacy. Can't tell you what to do, but be careful man. It is no safer on your body than any other drug. You can even overdose easier on narcotic cough syrups and become very sick if you abuse it. I don't know what your habits are, I am new to this forum, and have not read everyone's bio, but just be careful. I would hate to see something bad happen to you. God Bless!
Number one, this pharmacy is not illegal, this syrup cannot contain more than 8mg of codeine per dose and in some states including Ohio, it is legal to sell codeine otc as long as it doesn't contain more than 8mg per dose and it is recorded in a log. The sale of otc cough preps with codeine is at the discretion of the pharmacists. Number two, liquid codeine is not absorbed any faster than in tablet form, they are both forms of oral dosing and take the same amount of time for the body to process. However, yes, codeine is an addictive opiate but if you are getting any kind of relief from such small amounts of codeine you shouldn't have much, if any at all, complications from dis-continuing the drug. To prevent any withdrawl syndrome, slowly reduce the dose of the cough syrup you take and reduce per daily dosing. In all reality if the use of this codeine is not taking a toll on your finances or family life you are probably are better off than with Vics and Percs which have alot more potential for abuse. Maybe you should consult a doc who treats addiction. Please feel free to ask any more ?'s, hope I was able to help any.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.